Chronic hives with severe pain worse with pressure
i have chronic hives, my first on set was 10 years ago when my daughter was diagonised with a hsp ( a blood disorder) i have been tested and the doctors cant find a reason so its blamed on stress, which very well could be! I have my fair share of that. But what i dont understand is my hives come on and they are soooooo painful, and any place pressure is applied, ( like a blood pressure cuff tightening on my arm will cause the hives to be around my arm) I have taken all the the antihistamines, and the best was a combination of the H1 and H2 blockers which is just a stomache medicine like zantac and antihistamines together ( DAILY) I have taken steroids, and steroid shots, but that is a temp. fix when i have a severe out break. they started on my arms and torso, ( stomache, and back) now 10 years later, they go any where they want including my neck, and scalp, and face, and most recently my lips and mouth! What doesnt make since to me is that pressure thing. my car broke down, and my husband is a mechanic and not home. so I wrenched and a few hours later from the pressure of the ratchet, my hands were so hived, i couldnt wear my rings, and i cant use them they are so broke out and sore. Does any one else have this problem? I am looking for any answers or help or advice you can give, Also I recently lost my insurance so exspensive medications are not an option. Thanks all
I have the same condition. I have seen multiple doctors and had several blood tests and still no answers. It started nearly 3 years ago when I was 26 years old. I clipped my horses hooves and suddenly got a rash on my inner legs. I presumed it was an itchy heat rash. Days later I was covered from head to toe and my throat was closing shut. They said it was only hives, no big deal. The problem began when those "hives" NEVER went away! It has been nearly 3 years and I still have them every single day. I have been on every antihistamine in the world and they do nothing to help me. I stayed on 20mg Prednisone for about a year. Withdraw when they stopped giving them to me caused my adrenal glads and other organs to fail and I spent days in the hospital. So they put me back on Prednisone but 5mg daily instead and it worked wonderful. Then they decide they do not want me on it at all. Another 108 degree later and severe withdraw I finally have it somewhat under control. The allergy medicine Diphenhydramine is the ONLY antihistamine that helps the itch, but it does not stop the hives from forming. I get weird looks because I have huge red welts all over my body daily. I work at a prison and ANY pressure applied to my body, no matter where, causes huge painful hives and swelling. My fingers are the same as yours. I used a screw driver to hang a picture and my hands where so swollen and sore after that I could not bend my fingers or use my hands again for days. I pray you find an answer for us both.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.